We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE
OR

Find using OpenURL

Buy This Issue

Deformations of nilpotent cones and Springer correspondences

From: American Journal of Mathematics
Volume 133, Number 2, April 2011
pp. 519-553 | 10.1353/ajm.2011.0014

Abstract

Abstract:

Let $G = \mathop{Sp}( 2n )$ be the symplectic group over ${\Bbb Z}$. We present a certain kind of deformation of the nilpotent cone of $G$ with $G$-action. This enables us to make direct links between the Springer correspondence of ${\frak{sp}} _{2n}$ over ${\Bbb C}$, that over characteristic two, and our exotic Springer correspondence. As a by-product, we obtain a complete description of our exotic Springer correspondence.



You must be logged in through an institution that subscribes to this journal or book to access the full text.

Shibboleth

Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.